Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2017 | 2013 | 2012 | 2010 | 2009 | 2008 | 2007 | 2006 | 2004 | 2001
Number of items: 16.

2017

2013

2012

Malunguza, NJ; Hove-Musekwa, SD; Musuka, G; Mukandavire, Z; (2012) Investigating alcohol consumption as a risk factor for HIV transmission in heterosexual settings in sub-Saharan African communities. Bulletin of mathematical biology, 74 (9). pp. 2094-124. ISSN 0092-8240 DOI: 10.1007/s11538-012-9747-8 Full text not available from this repository.

2010

Amaku, M; Burattini, MN; Coutinho, FAB; Massad, E; (2010) Modeling the Dynamics of Viral Evolution Considering Competition Within Individual Hosts and at Population Level: The Effects of Treatment. Bulletin of mathematical biology, 72 (5). pp. 1294-1314. ISSN 0092-8240 DOI: 10.1007/s11538-009-9495-6 Full text not available from this repository.

2009

Bhunu, CP; Garira, W; Mukandavire, Z; (2009) Modeling HIV/AIDS and tuberculosis coinfection. Bulletin of mathematical biology, 71 (7). pp. 1745-80. ISSN 0092-8240 DOI: 10.1007/s11538-009-9423-9 Full text not available from this repository.

2008

Bhunu, CP; Garira, W; Mukandavire, Z; Zimba, M; (2008) Tuberculosis transmission model with chemoprophylaxis and treatment. Bulletin of mathematical biology, 70 (4). pp. 1163-91. ISSN 0092-8240 DOI: 10.1007/s11538-008-9295-4 Full text not available from this repository.

Ortega, NRS; Santos, FS; Zanetta, DMT; Massad, E; (2008) A fuzzy Reed-Frost model for epidemic spreading. Bulletin of mathematical biology, 70 (7). pp. 1925-1936. ISSN 0092-8240 DOI: 10.1007/s11538-008-9332-3 Full text not available from this repository.

Wattis, JA; O'Malley, B; Blackburn, H; Pickersgill, L; Panovska, J; Byrne, HM; Jackson, KG; (2008) Mathematical model for low density lipoprotein (LDL) endocytosis by hepatocytes. Bulletin of mathematical biology, 70 (8). pp. 2303-33. ISSN 0092-8240 DOI: 10.1007/s11538-008-9347-9
[img]

2007

2006

Coutinhoa, FA; Burattinia, MN; Lopeza, LF; Massad, E; (2006) Threshold conditions for a non-autonomous epidemic system describing the population dynamics of dengue. Bulletin of mathematical biology, 68 (8). pp. 2263-82. ISSN 0092-8240 DOI: 10.1007/s11538-006-9108-6 Full text not available from this repository.

Garske, T; (2006) Error thresholds in a mutation--selection model with Hopfield-type fitness. Bulletin of mathematical biology, 68 (7). pp. 1715-46. ISSN 0092-8240 DOI: 10.1007/s11538-006-9072-1 Full text not available from this repository.

2004

Filipe, JAN; Maule, MM; Gilligan, CA; (2004) On 'Analytical models for the patchy spread of plant disease'. Bulletin of mathematical biology, 66 (5). pp. 1027-1037. ISSN 0092-8240 DOI: 10.1016/j.bulm.2003.11.001 Full text not available from this repository.

Filipe, JAN; Otten, W; Gibson, GJ; Gilligan, CA; (2004) Inferring the dynamics of a spatial epidemic from time-series data. Bulletin of mathematical biology, 66 (2). pp. 373-391. ISSN 0092-8240 DOI: 10.1016/j.bulm.2003.09.002 Full text not available from this repository.

Garske, T; Grimm, U; (2004) A maximum principle for the mutation--selection equilibrium of nucleotide sequences. Bulletin of mathematical biology, 66. pp. 397-421. ISSN 0092-8240 DOI: 10.1016/j.bulm.2003.08.013 Full text not available from this repository.

2001

This list was generated on Mon Oct 23 08:41:34 2017 BST.